Please upgrade your browser for the best possible experience.

Chrome Firefox Internet Explorer

Weapon's special effects disappear after using certain actions/skills

STAR WARS: The Old Republic > English > General Discussion > Bug Reports
Weapon's special effects disappear after using certain actions/skills
First BioWare Post First BioWare Post

Twickers's Avatar

07.18.2013 , 08:44 PM | #11
I've seen it too, I have tythonian light sabers on other characters and the animation's disappear constantly, it's getting annoying since I spent quite a bit of money to get those sabers.
The loneliest people are the KINDEST, the saddest people smile the BRIGHTEST, the most damaged people are the WISEST, ALL because they do not wish to see another soul suffer the same way they did. - Author Unknown

CO_DAIGO's Avatar

07.18.2013 , 09:17 PM | #12
happens to me all the time with my helix lightsaber. Once you use it nomatter what move I use the lightsaber effect becomes dull and looks like a regular lightsaber.
Revan's Legacy
"You keep what you kill"

ngyongyi's Avatar

07.18.2013 , 11:50 PM | #13
Yeah, almost all skills cause the lightsaber effects to go away.

Deadly Saber (under annihilation for mara) also causes it to go away, as do charge.

Giolon's Avatar

07.19.2013 , 02:05 AM | #14
I've reported this in /bug a couple times. I can reliably reproduce the issue on my Seer Sage by doing either of the following:

Casting Forcequake during battle.
Looting an enemy corpse during battle.

Both of these actions cause the Lightsaber to disappear and then re-appear after the action has been taken. When the lightsaber comes back out, it has a normal blade instead of the special one. Additionally the lights on the hilt stop blinking.

It doesn't matter what color crystal I have in the blade, but I normally use Cyan.

I've also seen the issue on my Sentinel when using Dual Saber Throw.
Da'ru Ar'lya - Jedi Seer

oaceen's Avatar

07.19.2013 , 06:09 AM | #15
Quote: Originally Posted by MasterofChaos View Post
The bug has to be associated with the class skills I stated above.
fairly certain that's what it is.
double strike with the cathar warstaff on a shadow looks and sounds like a lightsaber. there are a few other attacks like this as well, such as shadow strike, spinning strike, and clairvoyant strike.
i think saber strike and whirling blow are the only attacks that use the weapon's animation.
oaceen assault specialist / oac scrapper / oacao kinetic combatant / oacianado tactician
[Guide] The Dirty Rotten Scoundrel's PvE DPS Compendium

Kalms's Avatar

07.19.2013 , 06:19 AM | #16
the bug happens with me on my jugg and mara when ever I use a saber throw skill anything that causes me to release my lightsaber makes it lose its effect

Alduinsm's Avatar

07.19.2013 , 06:27 AM | #17
I made a thread about this a while ago.

JadenGatekeeper's Avatar

07.19.2013 , 10:10 AM | #18
I see this most often after using Guardian Leap
We Shot First

AmberGreen's Avatar

07.19.2013 , 10:35 AM | #19 Click here to go to the next staff post in this thread. Next  
Hi everyone,

Thanks for your follow up posts! In doing a bit more internal research and talking to our /bug guru, I've located a far more general bug that's in line with what the rest of you are reporting: that this is an issue with Lightsabers with effects when using specific abilities. My original find was for something different, and I apologize for being mistaken!

We're looking at getting this fixed in a patch after Game Update 2.3.

Quote: Originally Posted by Alduinsm View Post
I made a thread about this a while ago.
I'm sorry this was missed! It will happen from time to time, and I appreciate the link. To keep all of the info and communication in one place, your thread's been merged into this one and has taken over the title.

Amber Green | Live Services Specialist
Follow us on Twitter @SWTOR | Like us on Facebook
[Contact Us] [Rules of Conduct] [F.A.Q.] [Dev Tracker]

Alduinsm's Avatar

08.07.2013 , 09:37 AM | #20
Bumping in case this got forgotten.
I hope the bug will be fixed in the next patch.